# SDR ASOA201802117009

- Difficulty date: February 9, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 38,914 hours, 30,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 95871
- Condition: Not Reported
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY NEEDS REPLACED. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY NR 4. OPS CK GOOD. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
